File Download

There are no files associated with this item.

Supplementary

Article: Reachable set estimation for discrete-time linear systems with time delay

TitleReachable set estimation for discrete-time linear systems with time delay
Authors
Issue Date2015
Citation
International Journal of Robust and Nonlinear Control, 2015, v. 25 n. 2, p. 269-281 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217127

 

DC FieldValueLanguage
dc.contributor.authorLam, J-
dc.contributor.authorZhang, B-
dc.contributor.authorCHEN, Y-
dc.contributor.authorXu, S-
dc.date.accessioned2015-09-18T05:48:51Z-
dc.date.available2015-09-18T05:48:51Z-
dc.date.issued2015-
dc.identifier.citationInternational Journal of Robust and Nonlinear Control, 2015, v. 25 n. 2, p. 269-281-
dc.identifier.urihttp://hdl.handle.net/10722/217127-
dc.languageeng-
dc.relation.ispartofInternational Journal of Robust and Nonlinear Control-
dc.titleReachable set estimation for discrete-time linear systems with time delay-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.hkuros254383-
dc.identifier.volume25-
dc.identifier.issue2-
dc.identifier.spage269-
dc.identifier.epage281-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats